Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Minkowski's singular function


Author: G. Ramharter
Journal: Proc. Amer. Math. Soc. 99 (1987), 596-597
MSC: Primary 11A55; Secondary 11A63, 26A30
MathSciNet review: 875407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A55, 11A63, 26A30

Retrieve articles in all journals with MSC: 11A55, 11A63, 26A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875407-2
PII: S 0002-9939(1987)0875407-2
Article copyright: © Copyright 1987 American Mathematical Society